# SDR USAASB99146

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1689250710
- Condition: Failed
- Location: E/E Compt
- Part time: 26,623 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FLT 950 - AFTER TAKEOFF FROM LGA, FLIGHT EXPERIENCED AN FMC PROBLEM.  FAILURE OF NAV AND AIRCRAFT DATA OCCURRED. FLIGHT RETURNED TO FIELD AT LGA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT MANAGEMENT COMPUTER.  LOADED NAV DATA.  BITE CHECKED AND OPERATIONAL CHECK GOOD.  (X)
